Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 161, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 17, 2008, 4:29 PM CDT for Mobile County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2008, 4:29 PM CDT (21:29 UTC)
- Expired
- Jun 17, 2008, 4:59 PM CDT
- In force
- 30 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Mobile County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1040 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMOB 172129 SVRMOB ALC097-172215- /O.NEW.KMOB.SV.W.0161.080617T2129Z-080617T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 429 PM CDT TUE JUN 17 2008 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MOBILE COUNTY IN SOUTHWEST ALABAMA... * UNTIL 515 PM CDT * AT 427 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BIG CREEK LAKE TO DIXON CORNER...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF DOWNTOWN MOBILE TO 15 MILES NORTHWEST OF DAUPHIN ISLAND...AND MOVING WEST AT 10 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... BAYOU LA BATRE BY 435 PM CDT... TANNER WILLIAMS BY 440 PM CDT... DEES BY 450 PM CDT... GRAND BAY BY 500 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3039 8840 3078 8842 3082 8823 3041 8813 TIME...MOT...LOC 2129Z 076DEG 8KT 3074 8834 3044 8824 $$
2 follow-up statements
000
WWUS54 KMOB 172148
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
448 PM CDT TUE JUN 17 2008
ALC097-172215-
/O.CON.KMOB.SV.W.0161.000000T0000Z-080617T2215Z/
MOBILE AL-
448 PM CDT TUE JUN 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL MOBILE COUNTY...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM BIG CREEK LAKE DAM TO DIXON
CORNER...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF DOWNTOWN
MOBILE TO 13 MILES NORTHWEST OF DAUPHIN ISLAND...MOVING WEST AT 9
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SAINT ELMO AND DIXON CORNER BY 455 PM CDT...
TANNER WILLIAMS BY 500 PM CDT...
BAYOU LA BATRE BY 505 PM CDT...
DEES BY 515 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3077 8839 3082 8823 3041 8813 3040 8824
3040 8825 3040 8826 3040 8829 3040 8831
TIME...MOT...LOC 2148Z 076DEG 8KT 3072 8834 3042 8821
$$000
WWUS54 KMOB 172159
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
459 PM CDT TUE JUN 17 2008
ALC097-172209-
/O.CAN.KMOB.SV.W.0161.000000T0000Z-080617T2215Z/
MOBILE AL-
459 PM CDT TUE JUN 17 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOBILE COUNTY IS
CANCELLED...
THE STORMS OVER MOBILE COUNTY HAVE WEAKENED AND WERE NO LONGER
SEVERE.
LAT...LON 3077 8839 3082 8823 3041 8813 3040 8824
3040 8825 3040 8826 3040 8829 3040 8831
TIME...MOT...LOC 2159Z 076DEG 8KT 3071 8832 3041 8819
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:21 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 17, 4:21 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR MINIMUM TEMPERATURES. NATIONAL WEATHER SERVICE MOBILE AL 421 PM CDT TUE JUN 17 2008 .SHORT TERM TONIGHT AND WEDNESDAY...THUNDERSTORMS HAVE AGAIN DEVELOPED ALONG THE SEA BREEZE FRONT AFFECTING OUR COASTAL COUNTIES AS WELL AS OUT IN FRONT OF THE WEAK COLD FRONT PUSHING SOUTHWARD OVER CENTRAL ALABAMA AND MISSISSIPPI. HOWEVER...AS WE MOVE TOWARD EVENING...CONVECTIVE ACTIVITY WILL QUICKLY DISSIPATE AS WE LOSE OUR SURFACE HEATING AND THE RESULTING LOW LEVEL INSTABILITY...HAVE LEFT MENTION OF ONLY LINGERING ISOLATED THUNDERSTORMS IN CURRENT FORECAST PACKAGE FOR EARLY THIS EVENING. THE COLD FRONT WILL PUSH OFFSHORE THIS EVENING WITH POST FRONTAL WEATHER PROVIDING FAIR SKIES...COOLER AND DRIER CONDITIONS. MOST OF THE COOLING THOUGH WILL BE REALIZED AT INLAND SITES WITH OVERNIGHT LOWS 3 TO 7 DEGREES COOLER THAN RECENT NIGHTS. FAIR SKIES AND MAX SOLAR INSULATION WILL SOMEWHAT OFFSET WEAK COLD AIR ADVECTION...EXPECT MAX TEMPS WEDNESDAY TO BE ONLY A FEW DEGREES COOLER THAN RECENT HIGHS. /08 .LONG TERM WEDNESDAY NIGHT THROUGH TUESDAY...REGION REMAINS ON THE BACKSIDE OF AN UPPER LEVEL LONG WAVE TROUGH...WHICH SHOULD HELP KEEP DAYTIME TEMPERATURES A DEGREE OR TWO COOLER THAN WHAT WEVE EXPERIENCED AS OF LATE. SHORTWAVES MOVING THROUGH THE PATTERN CREATE DRY TO HUMID OSCILLATIONS. BY LATE THURSDAY A RETURN FLOW BEGINS TO REESTABLISH ITSELF BRINGING A RETURN TO WARMER OVERNIGHT LOWS...INCREASED DAYTIME HUMIDITY...AND SCATTERED SHOWERS AND THUNDERSTORMS. THE GFS PROJECTS ANOTHER COLD FRONT MOVING ACROSS THE SOUTHEASTERN UNITED STATES AND INTO THE GULF OF MEXICO SATURDAY NIGHT...WITH THE ONSHORE RETURN FLOW BEGINNING AGAIN BY MONDAY. /08 && .MARINE...COOL FRONT EASING SOUTHWARD ACROSS THE DEEP SOUTH...IS FORECAST TO MOVE ON OUT INTO THE GULF LATER TONIGHT AND INTO WEDNESDAY. EXPECT TO SEE A NORTH-NORTHEAST COMPONENT TO THE WIND INTO WEDNESDAY AS HIGH PRESSURE BUILDS EAST ACROSS THE SOUTHERN U.S. WE THEN TREND TO A WEAK PRESSURE PATTERN...RESULTING IN A LIGHT FLOW REGIME WITH WIND DIRECTION...RETURNING ONSHORE THURSDAY AND FRIDAY DUE TO DIFFERENTIAL HEATING OVER LAND. A TROF OF SURFACE LOW PRESSURE OVER THE SOUTHEAST THIS WEEKEND LOOKS TO RESULT IN LIGHT WEST/NORTHWEST WINDS. DID NOT MAKE ANY CHANGES TO FORECAST SEA HEIGHTS. /10 && .FIRE WEATHER...A WEAK COLD FRONT WILL PUSH THROUGH THE REGION FROM THE NORTHWEST THIS EVENING. THUNDERSTORMS ARE HAVE DEVELOPED NEAR THE COAST...ALONG THE SEA BREEZE FRONT AS WELL AS OVER CENTRAL ALABAMA AND MISSISSIPPI IN ADVANCE OF THE APPROACHING COLD FRONT. CONVECTIVE ACTIVITY WILL DIMINISH AROUND SUNSET AS WE LOSE SURFACE HEATING. THE COLD FRONT WILL PUSH OFFSHORE THIS EVENING BRINGING AN END TO THUNDERSTORM ACTIVITY. POST FRONTAL WINDS WILL PROVIDE DRIER AND SLIGHTLY COOLER TEMPERATURES FOR THE NEXT COUPLE DAYS. RHS OVER THE INLAND FLORIDA PANHANDLE MAY SKIRT WITH CRITICAL VALUES WEDNESDAY AFTERNOON FOR PERHAPS AN HOUR OR TWO. /08 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 68 91 67 91 / 20 05 05 05 PENSACOLA 70 92 70 91 / 20 05 05 05 DESTIN 75 86 72 85 / 20 05 05 05 EVERGREEN 64 91 60 93 / 20 05 05 05 WAYNESBORO 67 91 60 91 / 20 05 05 05 CAMDEN 65 91 61 92 / 20 05 05 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 17, 6:15 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 615 AM CDT TUE JUN 17 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-181230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 615 AM CDT TUE JUN 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS CAN BE EXPECTED AHEAD OF COLD FRONT LATE THIS AFTERNOON AND EARLY TONIGHT. DUE TO DRIER AIR PRESENT IN THE MID TO UPPER LEVELS OF THE ATMOSPHERE A FEW THUNDERSTORMS MAY BECOME STRONG OR SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. THE WET MICROBURST THREAT FOR TODAY IS MODERATE. THUNDERSTORMS WILL MOVE SOUTHWARD TOWARDS THE COAST AND OFFSHORE LATER TODAY AND THIS EVENING POSSIBLY MAKING HAZARDOUS CONDITIONS FOR SMALL CRAFT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS IF THREATENING WEATHER IS APPROACHING YOUR AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED LATER IN THE WEEK AND OVER THE WEEKEND IN RESPONSE TO A STRONG UPPER LEVEL DISTURBANCE MOVING EASTWARD ACROSS THE CENTRAL GULF STATES. A FEW STORMS MAY BECOME STRONG TO SEVERE MOSTLY DURING THE AFTERNOON AND EVENING HOURS. AT THIS TIME WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT SHOULD NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 17, 12:38 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1238 PM CDT TUE JUN 17 2008 FLZ006-171815- COASTAL OKALOOSA- INCLUDING THE CITIES OF...FORT WALTON BEACH... 1238 PM CDT TUE JUN 17 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN OKALOOSA COUNTY... AT 1238 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WRIGHT...AND MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... WRIGHT...OCEAN CITY...EGLIN AFB...FORT WALTON BEACH...POSTIL AND VALPARAISO THROUGH 115 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 17, 2:26 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 226 PM CDT TUE JUN 17 2008 FLZ004-171945- COASTAL SANTA ROSA- 226 PM CDT TUE JUN 17 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN SANTA ROSA COUNTY... AT 226 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES EAST OF MILTON...AND MOVING SOUTHEAST AT 8 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CENTRAL SANTA ROSA COUNTY THROUGH 245 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 17, 3:10 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 310 PM CDT TUE JUN 17 2008 ALZ061-063-172045- UPPER MOBILE-LOWER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 310 PM CDT TUE JUN 17 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER EASTERN MOBILE COUNTY... AT 310 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER I10 AND I65 INTERSECTION...AND MOVING SOUTH AT 7 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SCHILLINGER AND THREE NOTCH...TILLMANS CORNER...MOBILE GREYHOUND PARK...THEODORE AND I10 AND MCDONALD ROAD THROUGH 345 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 17, 3:41 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 341 PM CDT TUE JUN 17 2008 ALZ063-172115- LOWER MOBILE- 341 PM CDT TUE JUN 17 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER MOBILE COUNTY... AT 336 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR I10 AND MCDONALD ROAD...AND MOVING WEST AT 7 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... HUTCHENS ELEMENTARY SCHOOL...GRAND BAY AND DEES THROUGH 415 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 17, 4:17 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 417 PM CDT TUE JUN 17 2008 ALZ061-MSZ079-172145- UPPER MOBILE-GEORGE- 417 PM CDT TUE JUN 17 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE AND MOBILE COUNTIES... AT 416 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES EAST OF AGRICOLA...AND MOVING NORTH AT 3 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SHIPMAN THROUGH 445 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 17, 4:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT TUE JUN 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST IRVINGTON 30.51N 88.24W
06/17/2008 E60.00 MPH MOBILE AL TRAINED SPOTTER
60 MPH ESTIMATED WIND GUST NEAR I-10 AND MCDONALD ROAD
0410 PM HAIL 6 S MOBILE AIRPORT 30.59N 88.24W
06/17/2008 E0.88 INCH MOBILE AL PUBLIC
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 12:53 PM CDT | Special Marine Warning | MOB | 37 min | |
| Jun 17, 3:13 PM CDT | Special Marine Warning | MOB | 32 min | |
| Jun 17, 3:22 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 22 min |
| Jun 17, 3:54 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 51 min |
| Jun 17, 4:24 PM CDT | Areal Flood Advisory | MOB | Mobile | 112 min |
| Jun 17, 4:45 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 17 min |
| Jun 17, 5:29 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.